The ...-Spectrum for Brown-Peterson Cohomology. Part I

W. Stephen Wilson

Commentarii mathematici Helvetici (1973)

  • Volume: 48, page 45-55
  • ISSN: 0010-2571; 1420-8946/e

How to cite


Wilson, W. Stephen. "The ...-Spectrum for Brown-Peterson Cohomology. Part I." Commentarii mathematici Helvetici 48 (1973): 45-55. <>.

author = {Wilson, W. Stephen},
journal = {Commentarii mathematici Helvetici},
pages = {45-55},
title = {The ...-Spectrum for Brown-Peterson Cohomology. Part I},
url = {},
volume = {48},
year = {1973},

AU - Wilson, W. Stephen
TI - The ...-Spectrum for Brown-Peterson Cohomology. Part I
JO - Commentarii mathematici Helvetici
PY - 1973
VL - 48
SP - 45
EP - 55
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.